# SDR SWAA2023091187219

- Difficulty date: August 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR Z' ANGLE @ R-2 DOOR AREA BS957-990 HAS SURFACE CORROSION IN AND AROUND N/P HOLES AND FASTENERS.<[01] REMOVED CORROSION PASSENGER CABIN FLOOR R-2 DOOR LWR MAIN SILL INNER CHORD (Z' ANGLE) AREA BS957-990 ORIGINAL MATERIAL THICKNESS IS 0.080? PER SRM 53-70-15-0I-1. MATERIAL LOSS IS 0.014?; MAX ALLOWED IS 0.008?; REMAINING THICKNESS IS 0.066?; FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1;[02] REMOVED R-2 DOOR LWR MAIN SILL INNER CHORD (Z ANGLE) PER SRM 51-40-02;[03] LOCATED AND DRILLED NEW R-2 DOOR LWR MAIN SILL INNER CHORD (Z' ANGLE) PER SRM 51-40-05;[04] INSPECTED C/A 3; OK TO INSTALL NEW R-2 DOOR LWR MAIN SILL INNER CHORD (Z' ANGLE);[05] INSTALLED MAJORITY OF RIVETS IN FLOOR 'Z' ANGLE PER SRM 51-40-02;[06] REMOVED AND REPLACED PASSENGER CABIN FLOOR 'Z ANGLE' AT R-2 DOOR AREA FROM STA. 887+7' TO STA. 1006; RBL 50' PER SRM 51-40-02. SEE INDIVIDUAL CORRECTIVE ACTIONS FOR WORK ACCOMPLISHED.;[07] C/W INSP. REMOVED AND REPLACED PASSENGER CABIN FLOOR 'Z ANGLE' AT R-2 DOOR AREA FROM STA. 887+7' TO STA. 1006; RBL 50' PER SRM 51-40-02. SEE INDIVIDUAL CORRECTIVE ACTIONS FOR WORK ACCOMPLISHED.
